# SDR QXEA200700393

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 21,601 hours, 31,438 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Dc Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2070 SHORTLY AFTER LIFTOFF NR 2 DC GENERATOR DC GEN HOT CAUTION ILLUMINATED.  CAUTION REMAINED ON FOR ENTIRE DURATION OF FLIGHT EVEN AFTER TURNING OFF NR 2 DC GENERATOR.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND WIRES, 77A20N, 715D20, 78A20, 76A16, AND 75A20 INSULATION CHAFED APPROXIMATELY 3 FEET FROM NR 2 STARTER GENERATOR CONNECTOR P16.  REPAIRED WIRES IAW PRATT AND WHITNEY MM 72-01-10.  NO PARTS REPLACED OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
